Bulletin (New Series) of the American Mathematical Society

Review: Beresford N. Parlett, The symmetric eigenvalue problem

G. W. Stewart

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.) Volume 4, Number 3 (1981), 368-373.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183548130

Citation

Stewart, G. W. Review: Beresford N. Parlett, The symmetric eigenvalue problem . Bull. Amer. Math. Soc. (N.S.) 4 (1981), no. 3, 368--373. https://projecteuclid.org/euclid.bams/1183548130.


Export citation